MAUDE Adverse Event Report: INTUITIVE SURGICAL, INC SUREFORM; STAPLER 60 RELOAD BLUE

INTUITIVE SURGICAL, INC SUREFORM; STAPLER 60 RELOAD BLUE
Model Number 48360B-10
Medical Device Problem Code Failure to Fire (2610)
Health Effect - Clinical Code Unspecified Tissue Injury (4559)
Date of Event 05/06/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Intuitive surgical, inc.(isi) did not receive a da vinci product to perform failure analysis.Stapler logs showed sureform 60 (lot number: k10251112-0112) was used first and installed on the system intermittently.It was installed on the system 2 times and fired 2 blue reloads.On each install, all clamp attempts were successful, and the firings were each completed with no pauses for compression.Next, sureform 60 (lot number: k11251115-0362) was installed on the system intermittently.It was installed on the system 10 times and fired 10 reloads (9 blue and 1 white).On installs 1-6, all clamp attempts were successful, and the firings were each completed with no pauses for compression.On installs 7 and 8, the system failed to detect the reload color.On install 7, the first clamp was successful, and the firing was completed with 2-3 pauses for compression.On installs 8 and 9, the first clamps were successful, and the firings were each completed with no pauses for compression.On install 10, the first clamp was successful, and the firing was completed with 1-2 pauses for compression.There were no stapler related errors in the logs.
 
Event or Problem Description
It was reported that during a da vinci-assisted transthoracic esophagectomy chest anastomosis surgical procedure, a sureform 60 stapler with a blue reload misfired and had a misaligned staple line.No fragment fell into the patient.It is unknown if any intervention was required to address the misaligned staple line.The procedure was completed with a delay of less than 15 minutes.Intuitive surgical, inc.(isi) made multiple follow-up attempts to obtain additional information.However, no further details have been received as of the date of this report.

Brand Name
SUREFORM
Common Device Name
STAPLER 60 RELOAD BLUE
Manufacturer (Section D)
INTUITIVE SURGICAL, INC
3410 central expressway
santa clara CA 95051
Manufacturer (Section G)
INTUITIVE SURGICAL, INC
3410 central expressway
santa clara CA 95051
Manufacturer Contact
izabel nielson
3410 central expressway
santa clara, CA 95051
4085232100
MDR Report Key25330707
Report Number2955842-2026-26780
Device Sequence Number13242524
Product Code GDW
UDI-Device Identifier10886874113834
UDI-Public(01)10886874113834(10)K14251030
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K173721
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Remedial Action Other
Type of Report Initial
Report Date (Section B) 05/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number48360B-10
Device Catalogue Number48360B
Device Lot NumberK14251030
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/06/2026
Initial Report FDA Received Date05/29/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/30/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
DA VINCI INSTRUMENTS AND ACCESSORIES
Outcome Attributed to Adverse Event Other;
Patient SexUnknown